# SDR ASOA201612191311

- Difficulty date: December 19, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 35,674 hours, 26,182 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH670370623
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS ABRADED AT FS985 AND FS969 UNDER FAIRING 195DL STR 27 & 26L. REPAIRED SKIN PANEL, FUSELAGE FS969-977 STR 26L-26R IAW EA 32-2016-267. REPAIRED DAMAGE AT 985 IAW SRM 53-61-01-101-003-A01 AND 51-21-00-001-001-A01.
